# SDR SWAA054164

- Difficulty date: December 28, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 58,667 hours, 54,674 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 65C25246
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING NR 5 SPOILER INBOARD ACTUATOR ATTACH POINT SUPPORT CASTING CRACKED.  REMOVED AND REPLACED CASTING PER SRM.
